Arkansas, 2015Damaging Wind in Arkansas, June 6, 2015
June 6, 2015 · NWS TSA · 1 event in 1 county or zone
Isolated thunderstorms developed during the early evening of the 6th, along an outflow boundary that stretched across southwestern Missouri and northwestern Arkansas. One of the stronger storms produced damaging wind gusts in Benton County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated thunderstorms developed during the early evening of the 6th, along an outflow boundary that stretched across southwestern Missouri and northwestern Arkansas. One of the stronger storms produced damaging wind gusts in Benton County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 6, 3:06 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 6, 3:06 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT SAT JUN 6 2015
.DISCUSSION...
ISOLATED CONVECTION IN NORTHWEST ARKANSAS WILL DISSIPATE BY
SUNSET. SUNDAY WILL BE ANOTHER HOT AND HUMID DAY WITH INCREASING
SOUTH WINDS AS THE UPPER RIDGE OVER THE AREA REMAINS IN CONTROL.
THE UPPER RIDGE WILL FLATTEN AND RETROGRADE EARLY THIS WEEK WITH
WEAK UPPER TROUGHING TAKING HOLD OVER OUR AREA. A WEAK FRONTAL
BOUNDARY WILL SAG SOUTH INTO THE AREA MONDAY BEFORE STALLING AND
WASHING OUT. SHOWER AND THUNDERSTORM CHANCES WILL BE ON THE
INCREASE SUNDAY NIGHT AND MONDAY AS THIS FRONT MAKES ITS WAY INTO
THE AREA...WITH AT LEAST LOW RAIN CHANCES THEN CONTINUING FOR MUCH
OF NEXT WEEK.
THE FRONTAL BOUNDARY THAT HAS BEEN ADVERTISED FOR NEXT WEEKEND IS
NOT LOOKING SO POTENT ON THE LATEST MODEL RUNS. DEPENDING ON THE
STRENGTH OF THIS FRONT...AN UPTICK IN SHOWER AND STORM ACTIVITY
MAY BE SEEN AS WE HEAD INTO NEXT WEEKEND.
STAYED CLOSE TO GUIDANCE TEMPPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 93 72 88 / 0 0 30 30
FSM 72 93 72 90 / 0 0 10 20
MLC 68 92 71 89 / 0 0 10 20
BVO 66 93 70 87 / 0 10 40 40
FYV 65 89 68 85 / 10 0 20 40
BYV 63 90 70 84 / 10 10 20 40
MKO 66 91 71 89 / 0 0 20 30
MIO 69 91 70 86 / 0 10 40 50
F10 68 91 70 89 / 0 0 10 20
HHW 68 91 70 90 / 0 0 10 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...20
LONG TERM....05
PLATE
Hazardous weather outlook, Jun 6, 4:02 PM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT SAT JUN 6 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-071045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
502 PM CDT SAT JUN 6 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE THIS AFTERNOON INTO TONIGHT.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA...NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER NORTHWEST
ARKANSAS FOR THE NEXT FEW HOURS IN RESPONSE TO DAYTIME HEATING
AND A SURFACE BOUNDARY SAGGING SOUTHWESTWARD INTO NORTHERN ARKANSAS.
THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF BRIEF PERIODS OF HEAVY
RAIN AND SOME GUSTY WINDS. SEVERE WEATHER IS NOT ANTICIPATED.
TO THE SOUTH AND SOUTHWEST OF THIS SURFACE BOUNDARY...WARM AND
HUMID CONDITIONS WILL REMAIN COMMON ACROSS THE REGION.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
ANOTHER FRONTAL BOUNDARY IS FORECAST TO PUSH INTO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS MONDAY AND REMAIN OVER THE REGION
TUESDAY. THIS WILL ALLOW FOR THUNDERSTORM CHANCES TO RETURN LATE
SUNDAY NIGHT AND CONTINUE INTO TUESDAY. ADDITIONAL THUNDERSTORM
CHANCES WILL REMAIN POSSIBLE FOR THE SECOND HALF OF NEXT WEEK AS
AN UPPER LEVEL LOW PRESSURE SYSTEM APPROACHES THE PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 6, 5:00 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT SAT JUN 6 2015
ARZ001-062330-
BENTON AR-
600 PM CDT SAT JUN 6 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
CENTRAL BENTON
AT 600 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
BENTONVILLE...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BENTONVILLE...ROGERS...LOWELL...
HEALING SPRINGS...CAVE SPRINGS...MONTE NE AND CENTERTON.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3623 9403 3622 9428 3640 9433 3643 9411
TIME...MOT...LOC 2300Z 351DEG 10KT 3633 9420Thunderstorm Wind, Benton
- When
- June 6, 5:15 PM CST
- Where
- Benton County, Bentonville Muni Arp
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 36.350, -94.220
The AWOS unit at the Bentonville Municipal Airport measured 64 mph thunderstorm wind gusts.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Iowa, June 6 to 7, 2015$708,000 · EF1 · 17 events
- Flash Flood in Minnesota, June 6 to 7, 20151 injured · $1,000 · 1 event
- Flash Flooding and Hail in South Dakota, June 6, 20151.5 in hail · 8 events
- Hail and Damaging Winds in Nebraska, June 6, 20151 in hail · 4 events
- Hail and Damaging Winds in Iowa, June 6, 201556 kt wind · 4 events
- Flash Flooding and Hail in Nebraska, June 6, 20151 in hail · 4 events
- Flash Flooding and Heavy Rain in Utah, June 6 to 7, 20153 events
- Hail in Nebraska, June 6, 20151.75 in hail · 3 events
- Dense Fog in Virginia, June 6, 20152 events
- Hail in New Mexico, June 6, 20151 in hail · 2 events
- Marine Thunderstorm Winds in Gulf of Mexico, June 6, 20152 events
- Hail in Nebraska, June 6, 20151 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571906.